# SDR 2005UALA01010

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 21,149 hours, 2,713 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Seat 8h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8H AFT EMERGENCY LIGHT INOP.  REPLACED EEL LAMP.
